# SDR FDEA201602050464

- Difficulty date: February 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: NFA6066587
- Part serial: 16AAFG000848502
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING SKIN REPAIR FOUND ON CTR CARGO DOOR FWD LOWER CORNER.  EXISTING SKIN REPAIR EVALUATED & FOUND EXISTING REPAIR DOUBLER CRACKED.  CARRIED OUT REPAIR IAW EA 1-5230-T0323286 P1.  ACCOMPLISHED REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.  REFER WRI 52307661.
